# SDR SWIA202054312

- Difficulty date: November 7, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP VANE LEADING EDGE OUTBOARD SIDE HAS CHAFING DAMAGE.  C-CHECK RO 11/23/2020.  REMOVED CHAFE DAMAGE ON LT INBOARD FLAP VANE LEADING EDGE OUTBOARD SIDE, REF CRJ200 SRM.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW VANE CAP AT LT INBOARD FLAP LEADING EDGE OUTBOARD SIDE, REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.
